# SDR HEEA077739

- Difficulty date: January 28, 2002
- Submitted: February 25, 2002
- Operation: General aviation
- Aircraft: N496PH
- Make and model: Bell 407
- Aircraft serial: 53398
- Aircraft time: 2,077 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Cyclic Stick
- Part number: 206076062107
- Part serial: HR1233
- Condition: Worn
- Location: Cockpit
- Part time: 2,078 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYCLIC STICK HAS FORWARD BEARING WEAR.
